

Sudafed
Sudafed PE Sinus + Pain Relief Day & Night Tablets 24 Pack
With Combolieve® the difference really is day and night. Combolieve® Day & Night Pain Relief is the only specific day and night pain relief combination available for a wide range of acute pain symptoms, including headaches, backache, period pain and osteoarthritis.
Day Tablets
Indications: For the temporary relief of pain associated with:
- headache, toothache, backache, muscular aches
- period pain, arthritis, osteoarthritis, rheumatic pain
- cold or flu symptoms
Night Tablets
Indications: For the temporary relief of pain when associated with sleeping difficulty, such as:
- headache, toothache, backache, muscular aches
- period pain, arthritis, osteoarthritis, rheumatic pain
- cold or flu symptoms
298875
Paracetamol, diphenhydramine hydrochloride, croscarmellose sodium, hypromellose, indigo carmine aluminium lake, macrogol 3350, maize starch, potassium sorbate, povidone, purified talc, stearic acid, titanium dioxide.
INGREDIENTS:Day Tablets: each tablet contains paracetamol 500mg
Night Tablets: each tablet contains paracetamol 500mg and diphenhydramine hydrochloride 25mg
Lactose| Soy| Gluten
Below 25°C.
Seek medical or pharmacist advice before first use. Do not give to children under 12 years of age. Not recommended for use by pregnant or lactating women. Do not use if:
- You are taking other products containing paracetamol unless advised to do so by a doctor or pharmacist.
- You are taking monoamine oxidase inhibitors.
Unless advised by a doctor:
- Do not take this medicine for longer than a few days at a time if you are an adult.
- Do not give this medicine to adolescents and children 12 years & over for longer than 48 hours at a time.
While using this product:
- Do not take any other products containing diphenhydramine or other antihistamines.
- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage.
- The night tablet containing diphenhydramine may cause drowsiness which may continue the following day. If affected do not drive a vehicle or operate machinery.
- Avoid alcohol.
- Night (blue) tablets contain potassium sorbate.
Pharmacy medicine
Keep out of reach of children.
Always read the label and follow the directions for use. Incorrect use could be harmful.
Made in India
If you have any questions before making a purchase chat with our online operators to get more information.
Ask An Expert or find our Questions & Answers